# SDR FDEA200912184484

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504633
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SIDE SKIN HAS CORROSION AT STA 174.30 INSIDE FWD OF FWD BULKHEAD.  BLENDED CORROSION ON NR 2 PLYON SKIN LOCATED AT PP STA 174.30 IAW SRM 54-50-01DETAIL II, III, AND IV. ORIGINAL SKIN THICKNESS 0.090. DIMENSION OF BLEND OUT IS .5 X .5 X .014.  REMAINING MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01 DETAIL II, III, AND IV.  COMPLIED WITH EA NR F5450-131142.  TREATED AND PRIMIED IAW SRM 51-20-01. CONSIDERED MINOR REPAIR IAW EA F5450-131142 NACELLES/PYLON NR 2 ENG STRUT INBD SKIN CORROSION REPAIR. SKIN PN 311N5046-33.
